Hatvani László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:On the Armellini-Tonelli-Sansone theorem.
Szerző:Hatvani, L\'aszl\'o
Forrás:Mem. Differ. Equ. Math. Phys. 12, 76-81 (1997)
Nyelv:English
Absztrakt:Summary: Sufficient conditions are given guaranteeing that all solutions to the equation $$x''+ a(t) f(x)= 0,\quad xf(x)> 0,$$ tend to zero as $t$ goes to infinity. The conditions contain integrals instead of maxima and minima in earlier results. Finally, a probabilistic generalization of the Armellini-Tonelli-Sansone theorem is formulated. 
Letöltés:  | Zentralblatt